American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55A25) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Richard Mandelbaum. Four-dimensional topology: an introduction. Bull. Amer. Math. Soc. 2 (1980) 1-159. MR 551752.
Abstract, references, and article information   
View Article: PDF

[2] Sylvain E. Cappell and Julius L. Shaneson. Invariants of 3-manifolds. Bull. Amer. Math. Soc. 81 (1975) Part 1:559-562. MR 0367967.
Abstract, references, and article information   
View Article: PDF

[3] Yukio Matsumoto. A 4-manifold which admits no spine. Bull. Amer. Math. Soc. 81 (1975) 467-470. MR 0380814.
Abstract, references, and article information   
View Article: PDF

[4] Wilbur Whitten. Characterizations of knots and links. Bull. Amer. Math. Soc. 80 (1974) 1265-1270. MR 0365547.
Abstract, references, and article information   
View Article: PDF

[5] Hugh M. Hilden. Every closed orientable 3-manifold is a 3-fold branched covering space of $S^3$. Bull. Amer. Math. Soc. 80 (1974) 1243-1244. MR 0350719.
Abstract, references, and article information   
View Article: PDF

[6] José M. Montesinos. A representation of closed, orientable 3-manifolds as 3-fold branched coverings of $S^3$. Bull. Amer. Math. Soc. 80 (1974) 845-846. MR 0358784.
Abstract, references, and article information   
View Article: PDF

[7] Deborah Louise Goldsmith. Motions of links in the 3-sphere. Bull. Amer. Math. Soc. 80 (1974) 62-66. MR 0328914.
Abstract, references, and article information   
View Article: PDF

[8] Joan S. Birman and Hugh M. Hilden. The homeomorphism problem for $S^3$. Bull. Amer. Math. Soc. 79 (1973) 1006-1010. MR 0319180.
Abstract, references, and article information   
View Article: PDF

[9] Sylvain E. Cappell and Julius L. Shaneson. Nonlocally flat embeddings, smoothings, and group actions. Bull. Amer. Math. Soc. 79 (1973) 577-582. MR 0321102.
Abstract, references, and article information   
View Article: PDF

[10] Ronnie Lee and Charles Thomas. Free finite group actions on $S^3$. Bull. Amer. Math. Soc. 79 (1973) 211-215. MR 0315716.
Abstract, references, and article information   
View Article: PDF

[11] Wilbur Whitten. Surgically transforming links into noninvertible knots. Bull. Amer. Math. Soc. 78 (1972) 99-103. MR 0287529.
Abstract, references, and article information   
View Article: PDF

[12] C. McA. Gordon. A short proof of a theorem of Plans on the homology of the branched cyclic coverings of a knot. Bull. Amer. Math. Soc. 77 (1971) 85-87. MR 0267567.
Abstract, references, and article information   
View Article: PDF

[13] Wilbur Whitten. Some intricate noninvertible links. Bull. Amer. Math. Soc. 76 (1970) 1100-1102. MR 0264646.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 13 of 13 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia